# SDR SWIA200516004

- Difficulty date: December 14, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 8,828 hours, 7,634 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 1030
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 6,524 hours, 5,828 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH "FLAPS HALFSPEED" STATUS MESSAGE CAME ON.  REPLACED FLAP PDU PER CRJ MM 27-51-00.  OPERATIONAL CHECK GOOD.
